# SDR USAA010760

- Difficulty date: June 30, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N337US
- Make and model: Boeing 737301
- Aircraft serial: 23235
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727e
- Part time: 43,789 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED 2 INCHES, BS 727E, STRINGER 22R AND 23R.  DAMAGE REMOVED, REPAIR DOUBLER AND TRIPLER INSTALLED PER EA 71604.  (M)
